# SDR AWXA200501133

- Difficulty date: September 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ON AFT CORNER SEALING LOCATED IN AFT CARGO COMPARTMENT AT FR 55+19", Y-695 TO Y-900.  NO ALLOWABLE DAMAGE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AFT CORNER AT FR 55+19", AND Y-695 TO Y-900 IAW AIRBUS 320 SRM 51-42-11.  INSTALLED NEW AFT CORNER IN THE AFT CARGO COMPARTMENT FR 55+19", Y-695 TO Y-900 IAW AIRBUS SRM 51-42-11. CORROSION WAS ALSO FOUND ON THE FWD CORNER SEALING IN THE AFT CARGO COMPARTMENT AT FR 52+12", Y-730.  SAME CORRECTIVE ACTION AS WITH THE AFT CORNER SEALING.
